# SDR A6WA200640401

- Difficulty date: November 7, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 8,757 hours, 7,915 cycles
- Engine: Ge CF343B1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Condition: Loose
- Location: Map Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, SPARKS OBSERVED COMING FROM F/O`S YOKE MAP LIGHT.  CB2U6 POPPED.  LOOSE CONNECTION ON F/O`S MAP LIGHT FOUND.  RESECURED LOOSE CONNECTION.  OPS CHECK GOOD IAW 33-13-13. (K)
